Alert archive / Puerto Rico / Wind Advisories in 2010
Wind Advisory 3, NWS JSJ
NWS JSJ issued this wind advisory at Oct 31, 2010, 11:26 AM CDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2010, 11:26 AM CDT (16:26 UTC)
- Expired
- Nov 1, 2010, 7:25 AM CDT
- In force
- 20 hr
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
407 WWCA72 TJSJ 311626 NPWSJU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1226 PM AST SUN OCT 31 2010 ...WINDY CONDITIONS EXPECTED THROUGH TONIGHT... VIZ002-010030- /O.NEW.TJSJ.WI.Y.0003.101031T1626Z-101101T1000Z/ ST CROIX- 1226 PM AST SUN OCT 31 2010 ...WIND ADVISORY IN EFFECT UNTIL 6 AM AST MONDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM AST MONDAY. A TIGHTENING PRESSURE GRADIENT DUE TO HIGH PRESSURE TO THE NORTH OF THE REGION AND HURRICANE TOMAS MOVING ACROSS THE EASTERN CARIBBEAN SEA TONIGHT WILL RESULT IN WINDY CONDITIONS ACROSS SAINT CROIX ESPECIALLY THIS EVENING. SUSTAINED WINDS OF 25 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL BE COMMON THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 25 MPH OR GREATER ARE POSSIBLE ACROSS THE ADVISORY AREA. PEOPLE IN THE ADVISORY AREA SHOULD SECURE ANY LOOSE OUTDOOR ITEMS SUCH AS GARBAGE CANS OR LAWN FURNITURE. TRUCKS AND HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR STRONG GUSTY WINDS...ESPECIALLY ACROSS HIGHER TERRAIN AND MOUNTAINS PASSES. && $$
4 follow-up statements
692 WWCA72 TJSJ 311629 CCA NPWSJU URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE SAN JUAN PR 1228 PM AST SUN OCT 31 2010 ...WINDY CONDITIONS EXPECTED THROUGH TONIGHT... VIZ002-010045- /O.COR.TJSJ.WI.Y.0003.101031T1628Z-101101T1000Z/ ST CROIX- 1228 PM AST SUN OCT 31 2010 ...WIND ADVISORY IN EFFECT UNTIL 6 AM AST MONDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM AST MONDAY. A TIGHTENING PRESSURE GRADIENT DUE TO HIGH PRESSURE TO THE NORTH OF THE REGION AND HURRICANE TOMAS MOVING ACROSS THE EASTERN CARIBBEAN SEA WILL RESULT IN WINDY CONDITIONS ACROSS SAINT CROIX ESPECIALLY THIS EVENING. SUSTAINED WINDS OF 25 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL BE COMMON THROUGH TONIGHT. HIGHER WINDS ARE POSSIBLE IN SQUALLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 25 MPH OR GREATER ARE POSSIBLE ACROSS THE ADVISORY AREA. PEOPLE IN THE ADVISORY AREA SHOULD SECURE ANY LOOSE OUTDOOR ITEMS SUCH AS GARBAGE CANS OR LAWN FURNITURE. TRUCKS AND HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR STRONG GUSTY WINDS...ESPECIALLY ACROSS HIGHER TERRAIN AND MOUNTAINS PASSES. && $$
867 WWCA72 TJSJ 311945 NPWSJU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 345 PM AST SUN OCT 31 2010 ...WINDY CONDITIONS EXPECTED THROUGH MONDAY MORNING... PRZ002>004-006-007-009-011-010345- /O.EXB.TJSJ.WI.Y.0003.101101T0000Z-101101T1600Z/ NORTHEAST-SOUTHEAST-EASTERN INTERIOR-CENTRAL INTERIOR- PONCE AND VICINITY-WESTERN INTERIOR-SOUTHWEST- 345 PM AST SUN OCT 31 2010 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO NOON AST MONDAY FOR ELEVATIONS ABOVE 1500 FEET... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO NOON AST MONDAY. A TIGHTENING PRESSURE GRADIENT DUE TO HIGH PRESSURE TO THE NORTH OF THE REGION AND HURRICANE TOMAS MOVING ACROSS THE EASTERN CARIBBEAN SEA WILL RESULT IN WINDY CONDITIONS AT ELEVATIONS ABOVE 1500 FEET. SUSTAINED WINDS OF 25 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL BE COMMON ACROSS THE HIGHER ELEVATIONS THROUGH MONDAY MORNING. HIGHER WINDS ARE POSSIBLE IN SQUALLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 25 MPH OR GREATER ARE POSSIBLE ACROSS THE ADVISORY AREA. PEOPLE IN THE ADVISORY AREA SHOULD SECURE ANY LOOSE OUTDOOR ITEMS SUCH AS GARBAGE CANS OR LAWN FURNITURE. TRUCKS AND HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR STRONG GUSTY WINDS...ESPECIALLY ACROSS HIGHER TERRAIN AND MOUNTAINS PASSES. && $$ VIZ002-010345- /O.EXT.TJSJ.WI.Y.0003.000000T0000Z-101101T1100Z/ ST CROIX- 345 PM AST SUN OCT 31 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 AM AST MONDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 AM AST MONDAY. A TIGHTENING PRESSURE GRADIENT DUE TO HIGH PRESSURE TO THE NORTH OF THE REGION AND HURRICANE TOMAS MOVING ACROSS THE EASTERN CARIBBEAN SEA WILL RESULT IN WINDY CONDITIONS ACROSS SAINT CROIX ESPECIALLY THIS EVENING. SUSTAINED WINDS OF 25 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL BE COMMON THROUGH TONIGHT. HIGHER WINDS ARE POSSIBLE IN SQUALLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 25 MPH OR GREATER ARE POSSIBLE ACROSS THE ADVISORY AREA. PEOPLE IN THE ADVISORY AREA SHOULD SECURE ANY LOOSE OUTDOOR ITEMS SUCH AS GARBAGE CANS OR LAWN FURNITURE. TRUCKS AND HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR STRONG GUSTY WINDS...ESPECIALLY ACROSS HIGHER TERRAIN AND MOUNTAINS PASSES. && $$ ROSA
219 WWCA72 TJSJ 010333 NPWSJU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1133 PM AST SUN OCT 31 2010 ...WINDY CONDITIONS EXPECTED THROUGH THE REST OF THE MORNING HOURS... PRZ002>004-006-007-009-011-011245- /O.CON.TJSJ.WI.Y.0003.000000T0000Z-101101T1600Z/ NORTHEAST-SOUTHEAST-EASTERN INTERIOR-CENTRAL INTERIOR- PONCE AND VICINITY-WESTERN INTERIOR-SOUTHWEST- 1133 PM AST SUN OCT 31 2010 ...WIND ADVISORY IN EFFECT UNTIL NOON AST TODAY FOR ELEVATIONS ABOVE 1500 FEET... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL NOON AST TODAY. A TIGHTENING PRESSURE GRADIENT DUE TO HIGH PRESSURE TO THE NORTH OF THE REGION AND HURRICANE TOMAS MOVING ACROSS THE EASTERN CARIBBEAN SEA WILL RESULT IN WINDY CONDITIONS AT ELEVATIONS ABOVE 1500 FEET. SUSTAINED WINDS OF 25 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL BE COMMON ACROSS THE HIGHER ELEVATIONS THROUGH THE REST OF THE MORNING HOURS. HIGHER WINDS ARE POSSIBLE IN SQUALLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 25 MPH OR GREATER ARE POSSIBLE ACROSS THE ADVISORY AREA. PEOPLE IN THE ADVISORY AREA SHOULD SECURE ANY LOOSE OUTDOOR ITEMS SUCH AS GARBAGE CANS OR LAWN FURNITURE. TRUCKS AND HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR STRONG GUSTY WINDS...ESPECIALLY ACROSS HIGHER TERRAIN AND MOUNTAINS PASSES. && $$ VIZ002-011100- /O.CON.TJSJ.WI.Y.0003.000000T0000Z-101101T1100Z/ ST CROIX- 1133 PM AST SUN OCT 31 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM AST MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM AST THIS MORNING. A TIGHTENING PRESSURE GRADIENT DUE TO HIGH PRESSURE TO THE NORTH OF THE REGION AND HURRICANE TOMAS MOVING ACROSS THE EASTERN CARIBBEAN SEA WILL RESULT IN WINDY CONDITIONS ACROSS SAINT CROIX ESPECIALLY THIS EVENING. SUSTAINED WINDS OF 25 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL BE COMMON THROUGH TONIGHT. HIGHER WINDS ARE POSSIBLE IN SQUALLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 25 MPH OR GREATER ARE POSSIBLE ACROSS THE ADVISORY AREA. PEOPLE IN THE ADVISORY AREA SHOULD SECURE ANY LOOSE OUTDOOR ITEMS SUCH AS GARBAGE CANS OR LAWN FURNITURE. TRUCKS AND HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR STRONG GUSTY WINDS...ESPECIALLY ACROSS HIGHER TERRAIN AND MOUNTAINS PASSES. && $$ JFR/ER
607 WWCA72 TJSJ 011225 NPWSJU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 825 AM AST MON NOV 1 2010 ...WINDS WILL CONTINUE TO DIMINISH ACROSS THE HIGHER ELEVATIONS... PRZ002>004-006-007-009-011-011330- /O.CAN.TJSJ.WI.Y.0003.000000T0000Z-101101T1600Z/ NORTHEAST-SOUTHEAST-EASTERN INTERIOR-CENTRAL INTERIOR- PONCE AND VICINITY-WESTERN INTERIOR-SOUTHWEST- 825 AM AST MON NOV 1 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE WIND ADVISORY. RECENT AIRCRAFT AND UPPER AIR OBSERVATIONS SUGGEST WINDS AT THE HIGHER ELEVATIONS HAVE DROPPED SIGNIFICANTLY AND A CONTINUED DOWNWARD TREND IS EXPECTED THROUGH THE REST OF THE DAY. THEREFORE...THE WIND ADVISORY IS CANCELLED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this wind advisory went out at Oct 31, 10:33 AM CDT, 53 minutes earlier.
Area forecast discussion, Oct 31, 10:33 AM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
1133 AM AST SUN OCT 31 2010
.UPDATE...AT 11 AM HURRICANE TOMAS WAS LOCATED NEAR 350 MILES
SOUTHEAST OF PUERTO RICO. NO SIGNIFICANT CHANGES IN LATEST TRACK
REASONING. EXPECTED TO PASS BETWEEN 200-250 MILES SOUTH OF PUERTO
RICO LATE TONIGHT INTO MONDAY. NO OVERALL CHANGES WERE NEEDED TO
FORECAST PACKAGE AT THIS TIME.
&&
.AVIATION...EXPECT VFR CONDITIONS ACROSS ALL PR AND THE VI TAF SITES
THROUGH 31/18Z. TEMPO MVFR CONDS WILL CONTINUE TO PERSIST ACROSS
TNCM AND TKPK THROUGH AT LEAST 01/12Z. SHRAS AND TSRA ASSOCIATED
WITH HURRICANE TOMAS WILL AFFECT TISX AND TIST STARTING NEAR
01/00Z THROUGH AT LEAST 01/12Z...AND SPREAD ACROSS PR BY MONDAY
AFTERNOON. THEREFORE....TEMPO MVFR CONDITIONS WITH GUSTS TO 35 KT
WILL BE POSSIBLE LATE TONIGHT AND TOMORROW.
&&
.PREV DISCUSSION... /ISSUED 621 AM AST SUN OCT 31 2010/
SYNOPSIS...HURRICANE TOMAS WILL CONTINUE TO MOVE WESTWARD ACROSS
THE EASTERN CARIBBEAN TODAY...PASSING SOUTH OF PUERTO RICO AROUND
200 MILES LATE TONIGHT AND MONDAY. GENERALLY SQUALLY WEATHER...WITH
GUSTY WINDS AND PERIODS OF MODERATE TO HEAVY RAINFALL IS EXPECTED
ACROSS MUCH OF THE FORECAST AREA IN ASSOCIATION WITH THE OUTER
BANDS OF SHOWERS AND THUNDERSTORMS OF TOMAS...WITH SLOWLY
IMPROVING CONDITIONS ACROSS THE AREA FROM EAST TO WEST LATE TUESDAY.
TROPICAL STORM WARNINGS REMAIN IN EFFECT FOR THE LOCAL OFFSHORE
CARIBBEAN WATERS AND SOUTHERN MOST PORTIONS OF THE LOCAL PASSAGES
THROUGH NOON MONDAY.
DISCUSSION...THE DOPPLER WEATHER RADAR SHOWED FEW OUTER BANDS OF
TOMAS ACROSS THE CARIBBEAN WATERS OVERNIGHT AND EARLY THIS
MORNING. THESE OUTER RAIN BANDS WILL BEGIN TO AFFECT THE REGION
THIS MORNING WITH OFF AND ON SHOWERS AND SOME SQUALLY WEATHER
THROUGH MONDAY NIGHT. LOCALIZED RAINFALL ACCUMULATIONS OF ONE TO
TWO INCHES CAN BE EXPECTED WITH THE HEAVIER SQUALLS. WIND GUSTS UP
TO ABOUT 35 MPH CAN ALSO BE EXPECTED IN SQUALLS. OTHERWISE...MAIN
IMPACTS FROM TOMAS WILL BE IN THE FORM OF LARGE BREAKING WAVE
ACTION OVER ST. CROIX AND THE SOUTHERN COAST OF PR.
THE FORECAST PATH OF TOMAS BEYOND TUESDAY REMAINS HIGHLY
UNCERTAIN AS IT LOOKS LIKE THE CYCLONE WILL SLOW DOWN AND POSSIBLY
STALL ACROSS THE CENTRAL CARIBBEAN JUST SOUTH SOUTHEAST OF
JAMAICA. NUMERICAL MODELS AND NHC FORECAST TURN TOMAS TO THE
NORTH. BUT EXACTLY WHEN AND WHERE THAT WILL HAPPEN REMAINS
UNKNOWN. POSSIBLE INTERACTION OF TOMAS WITH HISPANIOLA ALSO
INCREASES UNCERTAINTY ABOUT ITS STRUCTURE AND INTENSITY. THE
PASSAGE OF CONVERGENCE BANDS DURING THE UPCOMING WEEK...WHEN THE
SYSTEM IS WEST OR NORTHWEST OF THE REGION...MAY INDUCE HEAVY RAINS
AND THIS TOO WILL HAVE TO BE WATCHED CLOSELY.
AVIATION...EXPECT VFR CONDS ACROSS ALL PR AND THE VI TAF SITES
THROUGH 31/14Z. TEMPO MVFR CONDS WILL CONTINUE TO PERSIST ACROSS
TNCM AND TKPK THIS MORNING. SHRAS AND TSRA ASSOCIATED WITH
HURRICANE TOMAS WILL BEGIN TO AFFECT TISX AND TIST AFT
31/14Z...AND SPREAD ACROSS PR BY SUNDAY AFTERNOON. THEREFORE....TEMPO
MVFR CONDITIONS WITH GUSTS TO 25 KT WILL BE POSSIBLE LATE TONIGHT
AND TOMORROW.
MARINE...BASED ON THE LATEST NHC WIND SPEED PROBS OF NEARLY 60%
ACROSS THE MONA PASSAGE AND CARIBBEAN WATERS AND THE LIKELIHOOD THAT
THESE WATERS WILL EXPERIENCE LOTS OF SQUALLY WEATHER WITH FREQ GUSTS
OVER 34 KNOTS A TROPICAL STORM WARNING REMAIN IN EFFECT FOR THE
LOCAL OFFSHORE CARIBBEAN WATERS AND SOUTHERN MOST PORTIONS OF THE
LOCAL PASSAGES.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 88 78 87 77 / 80 70 30 20
STT 87 78 87 78 / 60 60 30 20
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...HIGH SURF ADVISORY UNTIL 2 PM AST MONDAY FOR PONCE AND VICINITY-
SOUTHEAST-SOUTHWEST-VIEQUES.
VI...HIGH SURF ADVISORY UNTIL 2 PM AST MONDAY FOR ST CROIX.
&&
71/64Hazardous weather outlook, Oct 31, 6:15 AM CDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK FOR PUERTO RICO AND THE U.S. VIRGIN ISLANDS NATIONAL WEATHER SERVICE SAN JUAN PR 715 AM AST SUN OCT 31 2010 AMZ710>745-PRZ001>013-011115- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 715 AM AST SUN OCT 31 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A TROPICAL STORM WARNING AND HIGH SURF ADVISORY ARE IN EFFECT FOR THE SOUTHERN CARIBBEAN WATERS AND SOUTHERN COASTS OF PUERTO RICO RESPECTIVELY. PLEASE REFER TO HURRICANE LOCAL STATEMENT AND COASTAL FLOOD MESSAGE FOR MORE DETAILS. PERIODS OF MODERATE TO LOCALLY HEAVY RAINFALL AND GUSTY WINDS IN SQUALLS WILL AFFECT PARTS OF PUERTO RICO AND ADJACENT ISLANDS ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. ALTHOUGH THE SHOWER ACTIVITY WILL BE FAST MOVING... THE HEAVY DOWNPOURS MAY LEAD TO URBAN AND SMALL STREAM FLOODING IN SOME AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A TROPICAL STORM WARNING AND HIGH SURF ADVISORY ARE IN EFFECT FOR PORTIONS OF THE AREA. PERIODS OF HEAVY RAINFALL IN THE OUTER RAIN BANDS OF TOMAS AND GUSTY WINDS IN SQUALLS WILL CONTINUE TO AFFECT PUERTO RICO AND THE ADJACENT ISLANDS THROUGH AT LEAST MONDAY. THE HEAVY RAINFALL MAY LEAD TO URBAN AND SMALL STREAM FLOODING IN SOME AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED AT THIS TIME. AMZ715-725-VIZ001-002-011115- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 715 AM AST SUN OCT 31 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A TROPICAL STORM WARNING AND HIGH SURF ADVISORY ARE IN EFFECT FOR THE SOUTHERN CARIBBEAN WATERS AND SOUTHERN COASTS OF SAINT CROIX RESPECTIVELY. PLEASE REFER TO HURRICANE LOCAL STATEMENT AND COASTAL FLOOD MESSAGE FOR MORE DETAILS. PERIODS OF HEAVY RAINFALL AND GUSTY WINDS IN SQUALLS WILL AFFECT THE VIRGIN ISLANDS ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. ALTHOUGH THE SHOWER ACTIVITY WILL BE FAST MOVING... THE HEAVY DOWNPOURS MAY LEAD TO PONDING OF WATER ON ROADWAYS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A TROPICAL STORM WARNING AND HIGH SURF ADVISORY ARE IN EFFECT FOR PORTIONS OF THE AREA AT LEAST UNTIL MONDAY. BRIEF HEAVY RAINFALL IN THE OUTER RAIN BANDS OF TOMAS AND GUSTY WINDS IN SQUALLS WILL CONTINUE TO AFFECT THE VIRGIN ISLANDS THROUGH AT LEAST MONDAY. THE HEAVY RAINFALL MAY LEAD TO FLOODING IN SOME URBAN AND POORLY DRAINED AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED AT THIS TIME.
In the hours before
Local storm report, Oct 31, 9:12 AM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
1012 AM AST SUN OCT 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM TSTM WND GST PONCE 17.99N 66.61W
10/31/2010 M38 MPH PONCE PR BUOY
33-KT GUST AT BUOY 42085.
&&
LROSAThe office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 8:11 AM CDT | Special Marine Warning | JSJ | 64 min |
Nearby
Wind Advisories in Puerto Rico, 2010Wind Advisories in U.S. Virgin Islands, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.